# SDR ZZDA2010366

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Part number: 3790055102
- Part serial: EFS0012
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, RIGHT QUANTITY LOW LEVEL 2 ALERT ILLUMINATED FOLLOWED BY COMPLETE LOSS OF FLUID, AND RIGHT HYDRAULIC PRESSURE LOW LEVEL 2 ALERT.  FOUND BOTH MLG DOORS DAMAGED, AND HYDRAULIC TRANSFER CYLINDER CRACK OBSERVED AT END OF CASTING.  REPLACED BOTH MLG DOORS, AND HYDRAULIC TRANSFER CYLINDER REF MM 32-14, AND 29-22.  OPS AND LEAK CHECK GOOD.
